Bounds for Bayesian order identification with application to mixtures

Abstract : The efficiency of two Bayesian order estimators is studied under weak assumptions. By using nonparametric techniques, we prove new underestimation and overestimation bounds. The results apply to various models, including mixture models. In this case, the errors are shown to be O(e-an) and O((log n)b n-1/2) (a, b > 0), respectively.
Type de document :
Article dans une revue
The Annals of Statistics, IMS, 2008, 36 (2), pp.938-962. 〈10.1214/009053607000000857〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00262054
Contributeur : Antoine Chambaz <>
Soumis le : lundi 10 mars 2008 - 16:48:23
Dernière modification le : mardi 10 octobre 2017 - 11:22:03

Identifiants

Collections

Citation

Antoine Chambaz, Judith Rousseau. Bounds for Bayesian order identification with application to mixtures. The Annals of Statistics, IMS, 2008, 36 (2), pp.938-962. 〈10.1214/009053607000000857〉. 〈hal-00262054〉

Partager

Métriques

Consultations de la notice

121